`a`
Discrete and Continuous Dynamical Systems - Series S (DCDS-S)
 

Global solutions for a nonlinear integral equation with a generalized heat kernel
Pages: 767 - 783, Issue 4, August 2014

doi:10.3934/dcdss.2014.7.767      Abstract        References        Full text (264.7K)           Related Articles

Kazuhiro Ishige - Mathematical Institute, Tohoku University, Aoba, Sendai 980-8578, Japan (email)
Tatsuki Kawakami - Department of Mathematical Sciences, Osaka Prefecture University, Sakai 599-8531, Japan (email)
Kanako Kobayashi - Mathematical Institute, Tohoku University, Aoba, Sendai 980-8578, Japan (email)

1 L. Amour and M. Ben-Artzi, Global existence and decay for viscous Hamilton-Jacobi equations, Nonlinear Anal., 31 (1998), 621-628.       
2 D. G. Aronson and H. F. Weinberger, Multidimensional nonlinear diffusion arising in population genetics, Adv. in Math., 30 (1978), 33-76.       
3 P. Biler, T. Funaki and W. A. Woyczynski, Fractal Burgers equations, J. Differential Equations, 148 (1998), 9-46.       
4 P. Biler and W. A. Woyczyński, Global and exploding solutions for nonlocal quadratic evolution problems, SIAM J. Appl. Math., 59 (1999), 845-869.       
5 S. Benachour, G. Karch and P. Laurençot, Asymptotic profiles of solutions to viscous Hamilton-Jacobi equations, J. Math. Pures Appl., 83 (2004), 1275-1308.       
6 G. Caristi and E. Mitidieri, Existence and nonexistence of global solutions of higher-order parabolic problems with slow decay initial data, J. Math. Anal. Appl., 279 (2003), 710-722.       
7 S. Cui, Local and global existence of solutions to semilinear parabolic initial value problems, Nonlinear Anal., 43 (2001), 293-323.       
8 Yu. V. Egorov, V. A. Galaktionov, V. A. Kondratiev and S. I. Pohozaev, On the necessary conditions of global existence to a quasilinear inequality in the half-space, C. R. Math. Acad. Sci. Paris, 330 (2000), 93-98.       
9 M. Fila, K. Ishige and T. Kawakami, Convergence to the Poisson kernel for the Laplace equation with a nonlinear dynamical boundary condition, Commun. Pure Appl. Anal., 11 (2012), 1285-1301.       
10 A. Fino and G. Karch, Decay of mass for nonlinear equation with fractional Laplacian, Monatsh. Math., 160 (2010), 375-384.       
11 H. Fujita, On the blowing up of solutions of the Cauchy problem for $u_t=\Delta u+u^{1+\alpha }$, J. Fac. Sci. Univ. Tokyo Sect. I, 13 (1966), 109-124.       
12 V. A. Galaktionov and S. I. Pohozaev, Existence and blow-up for higher-order semilinear parabolic equations: majorizing order-preserving operators, Indiana Univ. Math. J., 51 (2002), 1321-1338.       
13 L. Grafakos, Classical Fourier Analysis, Springer-Verlag, 2008.       
14 F. Gazzola and H.-C. Grunau, Global solutions for superlinear parabolic equations involving the biharmonic operator for initial data with optimal slow decay, Calc. Var. Partial Differential Equations, 30 (2007), 389-415.       
15 K. Hayakawa, On the nonexistence of global solutions of some semilinear parabolic equations, Proc. Japan Acad., 49 (1973), 503-525.       
16 K. Ishige, M. Ishiwata and T. Kawakami, The decay of the solutions for the heat equation with a potential, Indiana Univ. Math. J., 58 (2009), 2673-2708.       
17 K. Ishige and T. Kawakami, Asymptotic expansions of solutions of the Cauchy problem for nonlinear parabolic equations, J. Anal. Math., 121 (2013), 317-351.       
18 K. Ishige, T. Kawakami and K. Kobayashi, Asymptotics for a nonlinear integral equation with a generalized heat kernel, preprint, arXiv:1309.7118.
19 T. Kawanago, Existence and behaviour of solutions for $u_t=\Delta(u^m)+u^l$, Adv. Math. Sci. Appl., 7 (1997), 367-400.       
20 K. Kobayashi, T. Sirao and H. Tanaka, On the glowing up problem for semilinear heat equations, J. Math. Soc. Japan, 29 (1977), 407-424.       
21 P. Laurençot and P. Souplet, On the growth of mass for a viscous Hamilton-Jacobi equation, J. Anal. Math., 89 (2003), 367-383.       
22 T. Y. Lee and W. M. Ni, Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem, Trans. Amer. Math. Soc., 333 (1992), 365-378.       
23 G. Ponce, Global existence of small solutions to a class of nonlinear evolution equations, Nonlinear Anal., 9 (1985), 399-418.       
24 P. Quittner and P. Souplet, Superlinear Parabolic Problems: Blow-up, Global Existence and Steady States, Birkhäuser Advanced Texts, Basel, 2007.       
25 M. Reed and B. Simon, Methods of Modern Mathematical Physics. II. Fourier Analysis, Self-Adjointness, Academic Press, New York and London, 1975.       
26 S. Sugitani, On nonexistence of global solutions for some nonlinear integral equations, Osaka J. Math., 12 (1975), 45-51.       
27 X. Wang, On the Cauchy problem for reaction-diffusion equations, Trans. Amer. Math. Soc., 337 (1993), 549-590.       
28 F. B. Weissler, Existence and nonexistence of global solutions for a semilinear heat equation, Israel J. Math., 38 (1981), 29-40.       
29 W. P. Ziemer, Weakly Differentiable Functions, Springer-Verlag, New York, 1989.       

Go to top